Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differentsial'nye Uravneniya, 1979, Volume 15, Number 6, Pages 1054–1058 (Mi de3733)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

A system of parabolic equations containing a small parameter multiplying a derivative with respect to time

V. G. Borisov

Leningrad State University
Full-text PDF (488 kB) Citations (1)
Received: 30.06.1976
Bibliographic databases:
Document Type: Article
UDC: 517.946
Language: Russian
Citation: V. G. Borisov, “A system of parabolic equations containing a small parameter multiplying a derivative with respect to time”, Differ. Uravn., 15:6 (1979), 1054–1058
Citation in format AMSBIB
\Bibitem{Bor79}
\by V.~G.~Borisov
\paper A system of parabolic equations containing a small parameter multiplying a derivative with respect to time
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1054--1058
\mathnet{http://mi.mathnet.ru/de3733}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=538347}
\zmath{https://zbmath.org/?q=an:0407.35048}
Linking options:
  • https://www.mathnet.ru/eng/de3733
  • https://www.mathnet.ru/eng/de/v15/i6/p1054
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:92
    Full-text PDF :47
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024